Open Access
Translator Disclaimer
2009 La somme des chiffres des carrés
Christian Mauduit, Joël Rivat
Author Affiliations +
Acta Math. 203(1): 107-148 (2009). DOI: 10.1007/s11511-009-0040-0

Abstract

L’objet de cet article est de répondre à une question posée par Gelfond en 1968 en montrant que la somme des chiffres des carrés écrits en base q ⩾ 2 est équirépartie dans les progressions arithmétiques.

In this article we answer a question proposed by Gelfond in 1968. We prove that the sum of digits of squares written in a basis q ⩾ 2 is equidistributed in arithmetic progressions.

Citation

Download Citation

Christian Mauduit. Joël Rivat. "La somme des chiffres des carrés." Acta Math. 203 (1) 107 - 148, 2009. https://doi.org/10.1007/s11511-009-0040-0

Information

Received: 29 August 2007; Published: 2009
First available in Project Euclid: 31 January 2017

zbMATH: 1278.11076
MathSciNet: MR2545827
Digital Object Identifier: 10.1007/s11511-009-0040-0

Subjects:
Primary: 11A63 , 11L03 , 11N05
Secondary: 11L20 , 11N60

Rights: 2009 © Institut Mittag-Leffler

JOURNAL ARTICLE
42 PAGES


SHARE
Vol.203 • No. 1 • 2009
Back to Top